# SDR A6WA202102177638

- Difficulty date: February 10, 2021
- Submitted: February 17, 2021
- Operation: Air carrier
- Aircraft: N460AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7867
- Aircraft time: 37,000 hours, 35,722 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 601R31145221
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION COMMON TO PRESSURE FLOOR ANGLE AT FUSELAGE STATION 559.00 LBL 40 . TO LBL 42. ***AIRCRAFT REMOVED FROM SERVICE***  REMOVED CORROSION AT FS 559.00 LBL 40 TO LBL 42, 1.1 INCH WIDE X 1.2 INCH LONG PERFORMED HFEC NO DEFECTS NOTED, PERFORMED UT THICHNESS CHECK, MINIMUM  REMAINING THICKNESS .076 INCHES. FOUND TO BE WITHIN LIMITS. RESTORED  PROTECTIVE FINISH REF REO 601R-53-41-666 REV C 2012-11-06.
